# SDR DALA2017070205114

- Difficulty date: July 1, 2017
- Submitted: July 2, 2017
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 42,149 hours, 27,811 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE FASTENERS ON LT/RT SIDE AT VERTICAL STABILIZER LEADING EDGE STRUCTURE (REPAIR DOUBLER) AND REMOVABLE LEADING EDGE, STA ZFS=52.267. SEVERAL COUNTERSINK ON REMOVABLE LEADING EDGE STRUCTURE WERE MEASURED ABOVE 0.540" WERE LIMIT IS 0.517" AND ABOVE 0.420" WERE LIMIT IS 0.396" THEREFORE IT IS OUT OF LIMITS PER SG95550001 REV B.
